# SDR SWAA2023021693905

- Difficulty date: January 22, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 34,269 hours, 15,729 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE MAIN CABIN FLOOR AREA AT STATION 540; THE FLEXIBLE INTERCOSTAL HAS A CRACK AT BL 0.<[01] REMOVED AND REPLACED INTERCOSTAL WITH FASTENERS PER SRM 51-40-02.;[02] REMOVED AND REPLACED INTERCOSTAL WITH FASTENERS PER SRM 51-40-02. INSPECTION C/W.
